MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN FEM SLV M/L 30MM HALF POR; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATUN FEM SLV M/L 30MM HALF POR; KNEE FEMORAL ACCESSORY
Model Number 1511-01-102
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was prepped for stems and sleeves on both the femur and tibia.The surgeon over-reamed for the stems by 1 mm and prepped for sleeves.The trial construct sat perfectly.The real femoral construct would not seat fully.It sat proud about 4 mm.The surgeon removed the femoral component and cleaned the cement off its backside and off the patient.The surgeon checked his femoral cuts and seated the broach again.Then he tried the real construct again and it sat properly.New cement was mixed and the real construct was implanted.It is unknown why the construct did not sit properly the first time.Thought that the pressfit for this construct is too much.Cleaning, prepping and re-cementing cost the surgeon a lot of time in the or.Doe: (b)(6) 2020 right knee.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Removed not applicable code and replaced with no code available (3191) for prolonged surgery and insufficient information.

Brand Name
ATUN FEM SLV M/L 30MM HALF POR
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10202442
Report Number1818910-2020-14553
Device Sequence Number1074021
Product Code JWH
UDI-Device Identifier10603295436492
UDI-Public10603295436492
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1511-01-102
Device Catalogue Number151101102
Device Lot NumberJ6781X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 5 CEM; ATTUNE POS FEM AUG SZ 5 8MM; ATTUNE POS FEM AUG SZ 5 8MM; ATUN FEM SLV M/L 30MM HALF POR; ATUNE PRESSFIT STR STEM12X60MM
Patient Age74 YR